# SDR DLL10001293

- Difficulty date: July 8, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- Aircraft time: 63,571 hours, 29,662 cycles
- Engine time: 27,084 hours, 32,769 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB HAD SMOKE IN COCKPIT AND CABIN.  FOUND LEFT COMPENSATOR DUCT LEAKING BENEATH C1 B/B.  REPLACED DUCT.
